It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board

  • question about Metronidazole (0.75) vaginal gel

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-21-2012, 05:33 AM   #1
    Worried444
    Newbie
    (female)
     
    Worried444's Avatar
     
    Join Date: Mar 2012
    Location: New York, NY, USA
    Posts: 4
    Worried444 HB User
    Question question about Metronidazole (0.75) vaginal gel

    Hello all,

    I was recently diagnosed with a bacterial infection and the doctor gave me metronidazole to use for 5 days at bedtime. My last day was Monday and when by Wednesday morning I could still feel the burning I went back to the doctor. He told me that the medication is still working and that I have to wait two weeks for the medication to do its job. My question is when should I see symptoms subside? Its Saturday and the burning still comes and goes and I have whittish yellowish discharge. Anyone's experience or input would be greatly appreciated. Thanks.

     
    Sponsors Lightbulb
       
    Closed Thread

    Tags
    bacterial infection, burning, discharge, metronidazole



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:03 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!